# SDR MASA2010100601079

- Difficulty date: October 3, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 33,866 hours, 31,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT LED INOP.  MX REPLACED FLASHLIGHT ASSY.
